# SDR UIEA2015091500526

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 55,712 hours, 40,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP SUPPORT 1, 2 & 3 BEAM INBD HANGER LOCATION, AFT UPPER HOLE HAS CORROSION.  REAMED HOLE & COMPLIED WITH REA 47172REA01 REV IR.
